Journal article

Almost extrinsically homogeneous submanifolds of Euclidean space

  • Quast, Peter Département de mathématiques, Université de Fribourg, Switzerland - Institut für Mathematik, Universität Augsburg, Germany
    2006
Published in:
  • Annals of Global Analysis and Geometry. - 2006, vol. 29, no. 1, p. 1-16
English Consider a closed manifold M immersed in Rm. Suppose that the trivial bundle M× Rm = T M⊗ ν M is equipped with an almost metric connection ~ ∇ which almost preserves the decomposition of M× Rm into the tangent and the normal bundle. Assume moreover that the difference Γ = ∂~∇ with the usual derivative ∂ in Rm is almost ~∇-parallel. Then M admits an extrinsically
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/300246
Statistics

Document views: 10 File downloads:
  • 10455_2006_Article_7278.pdf: 2